Per citar aquest document: http://ddd.uab.cat/record/150563
Web of Science: 1 cites,
On the polynomial differential systems having polynomial first integrals
García, Belen (Universidad de Oviedo. Departamento de Matemáticas)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Pérez del Río, Jesús Suárez (Universidad de Oviedo. Departamento de Matemáticas)

Data: 2012
Resum: We consider the class of complex planar polynomial differential systems having a polynomial first integral. Inside this class the systems having minimal polynomial first integrals without critical remarkable values are the Hamiltonian ones. Here we mainly study the subclass of polynomial differential systems such that their minimal polynomial first integrals have a unique critical remarkable value. In particular we characterize all the Li´enard polynomial differential systems ˙x = y, ˙y = −f(x)y − g(x), with f(x) and g(x) complex polynomials in the variable x, having a minimal polynomial first integral with a unique critical remarkable value.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Polynomial differential system ; Liénard differential system ; Polynomial first integral ; Critical remarkable value
Publicat a: Bulletin des Sciences Mathematiques, Vol. 136 (2012) , p. 309-316, ISSN 0007-4497

DOI: 10.1016/j.bulsci.2011.11.003


10 p, 662.0 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-01-31



   Favorit i Compartir